# SDR UPS97222098

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SI-CHECK, FRAME CRACKED AT STA 277 STR 15R.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-20-1, 51-40-2.
